Groups, Geometry, and Dynamics

Full-Text PDF (195 KB) | Metadata | Table of Contents | GGD summary
Volume 11, Issue 2, 2017, pp. 685–704
DOI: 10.4171/GGD/412

Published online: 2017-06-26

Non-amenability and visual Gromov hyperbolic spaces

Juhani Koivisto[1]

(1) University of Helsinki, Finland

We prove that a uniformly coarsely proper hyperbolic cone over a bounded metric space consisting of a finite union of uniformly coarsely connected components each containing at least two points is non-amenable and apply this to visual Gromov hyperbolic spaces.

Keywords: Hyperbolic spaces, isoperimetry, amenability

Koivisto Juhani: Non-amenability and visual Gromov hyperbolic spaces. Groups Geom. Dyn. 11 (2017), 685-704. doi: 10.4171/GGD/412